# SDR 08FDEA02389

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 46,574 hours, 19,051 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1008
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LT SIDE, STA 1340, S026L, FRAME IS DENTED.  REPAIRED DENTED FRAME BY INSTALLING A FABRICATED DOUBLER REPAIR, ON MAE TRAVELER NR T8/741854, IAW SRM 53-00-07, REPAIR NR 5.  THIS REPAIR IS CLASSIFIED AS A   CATAGORY "A" MAJOR REPAIR.
